# SDR ASAA2020120433648

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,562 hours, 15,310 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START THE CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  EXTINGUISHED AFTER PUSHING MASTER CAUTION WHICH WAS ILLUMINATED.  GROUNDED-YES.  TROUBLESHOT PER B737-800 FIM 21-62 TASK 842.  PACK TEMP CONTROL 2 SHOWS FLIGHT DECK TRIM VALVE FAULT.  OPERATIONS CHECKED LT AIR CONDITIONING PACK, PER B737-800 AMM 21-00-00.  OPERATIONS CHECKED GOOD.  AFTER PACK TEMP CONTROL 2 RESET, LT AC PACK OPERATES NORMALLY AND NO FAULTS NOTED.
